# SDR UPS404648

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND NR 4 LT DOOR LOWER HINGE CUTOUT IS CRACKED, VERIFIED WITH EDDY CURRENT.  MAINTENANCE REMOVED PANEL, DRILLED OUT RIVETS AND STOP DRILLED CRACK AND FABRICATED DOUBLER PER SRM 52-10-02.  THE WORK WAS PERFORMED IAW EO B747-5210-74684.
